# SDR 2010FA0001206

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: General aviation
- Aircraft: N989BJ
- Make and model: Piagio P180
- Aircraft serial: 1152
- Aircraft time: 741 hours, 570 cycles
- Engine: Pwa PT6A66
- Engine time: 741 hours, 570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, CREW NOTICED ODORLESS HAZE FILLING THE AFT CABIN.  THE FLIGHTCREW IMMEDIATELY RETURNED TO THE DEPARTURE AIRPORT FOR A UNEVENTFUL LANDING.
